Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 2, 2025, 7:03 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2025, 7:03 PM MST (02:03 UTC)
- Expired
- Jul 2, 2025, 10:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 106 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 3128 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264
WGUS55 KPSR 030203
FFWPSR
AZC013-030515-
/O.NEW.KPSR.FF.W.0009.250703T0203Z-250703T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
703 PM MST Wed Jul 2 2025
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 1015 PM MST.
* At 703 PM MST, Doppler radar indicated thunderstorms producing
heavy rain over Kaka Wash and downstream into the community of
Kaka. Between 1 and 2 inches of rain have fallen. Additional
rainfall amounts of 0.5 to 1.5 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Kaka.
This includes the following streams and drainages...
Kaka Wash, Sauceda Wash and Kohatk Wash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3259 11225 3258 11220 3251 11220 3251 11221
3251 11238 3251 11241 3251 11242 3251 11249
3251 11253 3253 11253 3257 11243
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SDB1 follow-up statement
158
WGUS75 KPSR 030511
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1011 PM MST Wed Jul 2 2025
AZC013-030521-
/O.EXP.KPSR.FF.W.0009.000000T0000Z-250703T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1011 PM MST Wed Jul 2 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MST THIS EVENING FOR
MARICOPA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3259 11225 3258 11220 3251 11220 3251 11221
3251 11238 3251 11241 3251 11242 3251 11249
3251 11253 3253 11253 3257 11243
$$
SDBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 4:10 PM MST, 2 hours 53 minutes earlier. Its key messages:
- Chances for isolated to scattered thunderstorms will exist through this evening across south-central Arizona with the potential for strong gusty winds, blowing dust, and localized heavy rainfall.
- After lingering chances for a isolated thunderstorms Thursday, drier conditions will end any rain chances beginning Thursday night.
- Near normal temperatures will be common through Saturday before a warming trend begins early next week.
Area forecast discussion, Jul 2, 4:10 PM MST, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 410 PM MST Wed Jul 2 2025 .KEY MESSAGES... - Chances for isolated to scattered thunderstorms will exist through this evening across south-central Arizona with the potential for strong gusty winds, blowing dust, and localized heavy rainfall. - After lingering chances for a isolated thunderstorms Thursday, drier conditions will end any rain chances beginning Thursday night. - Near normal temperatures will be common through Saturday before a warming trend begins early next week. && .NEAR TERM/THIS AFTERNOON THROUGH EARLY THURSDAY MORNING/... Current RADAR indicates showers and thunderstorms occurring in Gila County at this time. The primary forecast concerns in the near term are scattered thunderstorms across south-central and eastern Arizona, with associated strong gusty winds, blowing dust, and localized heavy rainfall. Convection, which is already occurring, is expected to intensify over higher terrain areas with hi-res CAMs indicating scattered showers and thunderstorms developing and moving into the foothills of the east valley and potentially into the Phoenix metro, by late afternoon/early evening where even a thunderstorm or 2 could be severe. Strong outflow winds could impact the Phoenix valley, with DCAPE values of 1200-1400 J/kg promoting blowing dust and reduced visibility. Thunderstorm activity will gradually weaken after midnight, with isolated showers lingering over higher terrain east of Phoenix into early Thursday morning. && .SHORT TERM/TODAY THROUGH THURSDAY/... The current synoptic set up shows an unseasonably strong Pacific low centered near Los Angeles and the sub-tropical high slowly retreating to the northeast into Colorado. Southeasterly flow since yesterday continues to feed modestly moist air into Arizona to as far north as southern Nevada with PWATs now up to between 1.0-1.2" over the southern half of Arizona. This moist fetch is expected to last into this afternoon with PWATs likely peaking between 1.2-1.4" and low level mixing ratios mostly between 8-10 g/kg. This amount of moisture would normally not be sufficient for a good amount of monsoon storm activity, but with the help of the incoming (weakening) Pacific low, the moisture should end up being sufficient. For Thursday, model guidance continues to show the weakening Pacific trough tracking northeastward through northern Arizona with dry air surging eastward across the state. For the most part, guidance shows only 10-15% chances for any additional showers or thunderstorms across the south-central Arizona lower deserts Thursday morning and early afternoon to as high as 30-35% over Gila Co. Given the drying, any activity will likely be on the weaker side with potential rainfall amounts much less than today. Temperatures for today and Thursday will be noticeably less hot than the past few days with highs at or just below normal. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... As the weather pattern settles back into westerly dry flow over the majority of the region, rain chances are expected to come to an end by Thursday night. PWATs are forecast to drop down to between 0.8- 1.0" starting Friday and likely last there through the rest of the 4th of July weekend. Near normal temperatures are likely to continue into Saturday with overnight lows for rural desert areas easily falling into the 70s as moisture decreases, but lows within Phoenix area still likely to stay just above 80 degrees. Model uncertainty increases considerably next week as the GEFS shows an increase in moisture by around Tuesday, whereas the EPS keeps the moisture well to the south. Both generally agree the sub-tropical ridge will again set up over our region by early next week, first centered just to our east before gradually shifting westward through our region during the middle of next week. Heights are also favored to rise during this time as the ridge strengthens, pushing H5 heights from 590-592dm starting Sunday to as high as 595-597dm by the middle of next week. The recent shift for a stronger ridge setting up over our region has abruptly turned conditions noticeably hotter for next week with NBM highs now mostly between 110-113 degrees by Tuesday. If this new scenario of a stronger ridge comes to fruition and moisture stays out of our area, expect forecast temperatures to trend even hotter than the latest forecast. If the GEFS is more correct showing better moisture, than we may see at least a return of monsoon activity for higher terrain areas. However, for now it does not look very promising for any decent monsoon storms through at least the first half of next week. && .AVIATION...Updated at 2310Z. South Central Arizona including KPHX, KIWA, KSDL, KDVT: Gusty outflow winds with around a 30% chance for evening BLDU and TSRA directly impacting the terminals will be the primary weather hazard, though confidence is fairly low with respect to the exact timing and details of these impacts. Confidence is fairly good (better than 50%) that TS already formed over mountains to the NE, as well as across SE Arizona will send multiple outflow boundaries into the PHX airspace by early evening. Outflow arrival may occur as early as 00-01Z, but may also be delayed closer to 02Z with an E/SE component initially favored. This direction would favor at least lofted dust being pulled into the metro with MVFR (or lower) visibility most likely at KIWA, with slightly lower chances at KPHX. Assuming additional TS form behind outflow around the Phoenix metro during the early evening, multiple outflow boundaries with very gusty winds will be common though exact wind directions will largely be dictated by the originating location of the thunderstorm downdraft. At this time, a S/SW return outflow boundary would be more preferred from cells originating near the Estrellas. Any direct TS over a terminal may yield very erratic wind directions, and have maintained a Prob30 during the most likely time frame. Even within TS, cigs should remain above 8K ft AGL with cloud decks above 10K for most of the time frame. Eventually, overnight winds should turn easterly through Thursday morning before returning to a W/SW component into the afternoon with building cloud decks over higher terrain. Southeast California/Southwest Arizona including KIPL and KBLH: No major weather issues will exist through Thursday afternoon under a few, occasional midlevel cloud decks. Wind directions will generally vary between SE during the morning/early afternoon and SW during the evening/overnight period. A few late afternoon/early evening gusts around 20kt will be common, especially at KBLH. && .FIRE WEATHER... Increased moisture along with an incoming weather system is expected to bring an active day today across the eastern districts. Shower and thunderstorm chances today across the eastern districts are between 30-50% with gusty erratic winds likely to occur with the thunderstorm activity. Humidities will continue to improve today with MinRHs of 20-30% for the eastern districts to 15-20% for the western districts. A drying trend will begin Thursday with much more isolated chances for showers and thunderstorms for the eastern districts. MinRHs Thursday will mainly dip to between 15-20%. Even drier air will filter into the region by the weekend with MinRHs falling to 10-15% by Sunday. Temperatures will run near normal through Saturday before heating up again into next week. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Blowing Dust Advisory until 7 PM MST this evening for AZZ553-554. CA...None. && SHORT TERM/LONG TERM...Kuhlman/95 AVIATION...18 FIRE WEATHER...Kuhlman
In the hours before
Special weather statement, Jul 2, 3:33 PM MST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
333 PM MST Wed Jul 2 2025
AZZ530-533-022300-
Parker Valley AZ-Central La Paz AZ-
333 PM MST Wed Jul 2 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LA PAZ COUNTY
THROUGH 400 PM MST...
At 333 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Quartzsite, or 24 miles south of Parker, moving
north at 10 mph.
Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down under 5 miles.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Quartzsite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3366 11416 3367 11444 3396 11448 3394 11406
TIME...MOT...LOC 2233Z 183DEG 11KT 3378 11430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SDBSpecial weather statement, Jul 2, 4:01 PM MST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Wed Jul 2 2025
AZZ530-533-022345-
Parker Valley AZ-Central La Paz AZ-
401 PM MST Wed Jul 2 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL LA PAZ AND SAN
BERNARDINO COUNTIES THROUGH 445 PM MST...
At 401 PM MST, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles southwest of Bouse, or 23 miles southeast of
Parker, moving north at 20 mph.
Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down below 5 miles.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bouse and Brenda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3366 11387 3376 11436 3413 11437 3403 11370
TIME...MOT...LOC 2301Z 184DEG 16KT 3383 11410
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SDBSpecial weather statement, Jul 2, 4:18 PM MST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
418 PM MST Wed Jul 2 2025
AZZ541-545-547-549-551>553-555>558-560>563-030115-
Fountain Hills/East Mesa-Mazatzal Mountains-Tonto Basin-Cave
Creek/New River-Northwest Pinal County-San Carlos-Southeast
Valley/Queen Creek-Apache Junction/Gold Canyon-Dripping
Springs-Superior-Rio Verde/Salt River-Pinal/Superstition
Mountains-Southeast Gila County-New River Mesa-Globe/Miami-
418 PM MST Wed Jul 2 2025
...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS GILA...MARICOPA AND
PINAL COUNTIES...
At 416 PM MST, radar indicated strong thunderstorms were located
along a line extending from near Punkin Center to near Four Peaks to
near Superior. Movement was northeast at 10 mph.
Conditions are becoming more favorable for the continued development
of additional thunderstorms. Some storms may become strong to severe.
Winds in excess of 40 mph and pea size hail will be possible.
Locations impacted include...
Apache Junction, Florence, Coolidge, Globe, Superior, Hayden,
Sycamore Creek, Roosevelt, Sunflower, Christmas, Gold Canyon,
Sugarloaf Mountain, Ballantine Trailhead, Round Valley, Queen Creek,
San Carlos, Miami, Gold Camp, San Tan Valley, and Sawmill.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3339 11044 3329 11046 3320 11040 3315 11063
3299 11077 3324 11097 3278 11160 3357 11160
3391 11189 3402 11188 3401 11143 3380 11115
3376 11099 3364 11092 3368 11084 3366 11078
3385 11056 3383 11033 3361 11005 3347 11005
TIME...MOT...LOC 2316Z 233DEG 9KT 3389 11134 3368 11127 3324 11112
SDBSpecial weather statement, Jul 2, 4:49 PM MST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
449 PM MST Wed Jul 2 2025
AZZ533-030030-
Central La Paz AZ-
449 PM MST Wed Jul 2 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LA PAZ COUNTY THROUGH 530
PM MST...
At 448 PM MST, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles south of Bouse, or 26 miles southeast of
Parker, moving northeast at 10 mph.
Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down below 5 miles.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brenda, Vicksburg, Vicksburg Junction, Bouse, Harcuvar, and Salome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3358 11377 3372 11415 3410 11407 3388 11358
TIME...MOT...LOC 2348Z 204DEG 10KT 3382 11400
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SDBSpecial weather statement, Jul 2, 6:16 PM MST, 47 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
616 PM MST Wed Jul 2 2025
AZZ534-537>559-030415-
Fountain Hills/East Mesa-Sonoran Desert Natl Monument-Aguila
Valley-Mazatzal Mountains-Tonto Basin-Cave Creek/New River-Northwest
Pinal County-Southeast Valley/Queen Creek-East Valley-Apache
Junction/Gold Canyon-Tonopah Desert-Superior-Rio Verde/Salt
River-West Pinal County-Pinal/Superstition Mountains-North
Phoenix/Glendale-South Mountain/Ahwatukee-New River
Mesa-Scottsdale/Paradise Valley-Buckeye/Avondale-Gila Bend-Central
Phoenix-Deer Valley-Northwest Valley-
616 PM MST Wed Jul 2 2025
...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS GILA...MARICOPA AND
PINAL COUNTIES...
At 614 PM MST, radar indicated strong thunderstorms were located
south of Phoenix. Movement was northeast at 15 mph.
Conditions are becoming more favorable for the development of
additional thunderstorms across South-Central Arizona. Some storms
may become strong to severe.
Winds in excess of 40 mph and pea size hail will be possible.
Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities.
Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Surprise, Avondale, Goodyear, Buckeye, Casa Grande, Apache
Junction, El Mirage, Florence, Fountain Hills, Paradise Valley,
Coolidge, and Tolleson.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3400 11175 3401 11143 3391 11129 3301 11127
3273 11167 3273 11174 3280 11178 3276 11205
3272 11207 3272 11214 3268 11215 3268 11220
3250 11221 3251 11279 3400 11276 3389 11228
3405 11215
TIME...MOT...LOC 0114Z 208DEG 11KT 3286 11245 3295 11197 3313 11141
SDBSpecial weather statement, Jul 2, 6:29 PM MST, 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
629 PM MST Wed Jul 2 2025
AZZ533-534-538-030230-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
629 PM MST Wed Jul 2 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LA PAZ AND MARICOPA
COUNTIES THROUGH 730 PM MST...
At 628 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles south of Gladden, or 28 miles northwest of Tonopah, moving
north at 5 mph.
Strong, gusty winds will be capable of producing areas of blowing
dust with reduced visibilities down below 5 miles.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gladden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3357 11325 3372 11355 3395 11345 3393 11327
3383 11307
TIME...MOT...LOC 0128Z 197DEG 5KT 3372 11335
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:20 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Jul 2, 5:29 PM MST | Areal Flood Advisory | PSR | La Paz | 15 min |
| Jul 2, 5:44 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Jul 2, 5:45 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 45 min |
| Jul 2, 5:50 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 55 min |
| Jul 2, 6:11 PM MST | Dust Storm Advisory | PSR | Maricopa | 34 min |
| Jul 2, 6:16 PM MST | Special Weather Statement | PSR | Maricopa | 3 hr |
| Jul 2, 6:29 PM MST | Special Weather Statement | PSR | 61 min | |
| Jul 2, 6:40 PM MST | Areal Flood Advisory | PSR | Maricopa | 27 min |
| Jul 2, 6:41 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 31 min |
| Jul 2, 6:51 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 39 min |
| Jul 2, 7:07 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 2, 7:18 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 2, 7:21 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Jul 2, 7:48 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 42 min |
| Jul 2, 7:58 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 47 min |
| Jul 2, 8:07 PM MST | Areal Flood Advisory | PSR | Maricopa | 28 min |
| Jul 2, 8:19 PM MST | Dust Storm Advisory | PSR | La Paz, Maricopa | 56 min |
| Jul 2, 8:35 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jul 2, 8:45 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 2, 9:05 PM MST | Flash Flood Warning | PSR | Maricopa | 16 min |
| Jul 2, 9:10 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 3, 4:50 PM MST | Special Weather Statement | PSR | 40 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.